| Model Number |
H700150 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Before an atrioventricular nodal reentrant tachycardia procedure, during patient preparation, it was reported that the amplifier was not communicating with the pc resulting in cancellation of the procedure.Restarting the system temporarily resolved the issue; however, after a few paces, the amplifier disconnected again, showing that the amplifier was off.Restarting multiple times and replacing the fiber optic cable did not resolve the issue.Exchanging the media converters and cables did not resolve the issue either.
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6, h11.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.